# SDR 2008UALA03366

- Difficulty date: June 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 48,694 hours, 7,259 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Isolation Valve
- Part number: 32907706
- Condition: Faulty
- Location: Environ Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L BLEED ISOLATION VALVE FAULT.  SUSPECT FAULTY ISOLATION VALVE.  REPLACED LT ISOLATION VALVE PER MM 36-12-01.  AC OK FOR SERVICE.
